EconPapers    
Economics at your fingertips  
 

Properties of moments of a family of GARCH processes

Changli He and Timo Teräsvirta ()

Journal of Econometrics, 1999, vol. 92, issue 1, 173-192

Date: 1999
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (101) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4076(98)00089-X
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Properties of Moments of a Family of GARCH Processes (1997)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:92:y:1999:i:1:p:173-192

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-07-27
Handle: RePEc:eee:econom:v:92:y:1999:i:1:p:173-192